ptenes

Publicações de Docentes

Publicações 1996

 

  1. ARTEAGA, C. . Conjugacies absolutely continuous with respect to the Hausdorff measure for Julia sets. Anais da Academia Brasileira de Ciências, v. 68, n. 2, 1996.
  2. ARTEAGA, C. . Centralizers of expanding maps on tori. Boletim da Sociedade Brasileira de Matemática, v. 26, n. 2, p. 149-159, 1996.
  3. BERGAMASCO, A. P. ; CORDARO, P. ; PETRONILHO, G. . Global Solvability Of A Class Of Underdetermined Systems Of Vector Fields. MATHEMATISCHE ZEITSCHRIFT, v. 223, p. 261-274, 1996.
  4. de OLIVEIRA, C. R. . Classical And Quantum Transitions To Chaos For A Family Of Periodically Driven Hamiltonians. ANNALS OF PHYSICS, USA, v. 246, p. 369-380, 1996.
  5. HOUNIE, J. ; PERDIGÃO, J. H. D. . On local solvability in L^p of first-order equations,. J. of Math. An. and Appl, v. 197, p. 42-53, 1996.
  6. HOUNIE, J. ; ÁLVAREZ, J. ; HOUNIE, J. . Functions of pseudo-differential operators of non-positive order,. J. Func. Anal., v. 144, p. 45-59, 1996.
  7. HOUNIE, J. ; TAVARES, J. . On removable singularities of locally solvable differential operators. Inventiones Mathematicae, v. 126, p. 589-625, 1996.
  8. HOUNIE, J. ; SANTIAGO, P. R. . Local solvability in L^p of first order semilinear equations. Matemática Contemporânea, v. 10, p. 137-148, 1996.
  9. PERGHER, P. L. Q. . INVOLUTIONS FIXING AN ARBITRARY PRODUCT OF SPHERES AND A POINT. Manuscripta Mathematica, Alemanha, v. 89, p. 471-474, 1996.
  10. PERGHER, P. L. Q. . THE UNION OF A CONNECTED MANIFOLD AND A POINT AS FIXED SET OF COMMUTING INVOLUTIONS. Topology Appl., Amsterdam - Holanda, v. 69, p. 71-81, 1996.
© 2018 PPGM - UFSCar - Rod. Washington Luís, Km 235 - São Carlos, SP - Brasil - 13565-905